Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 65, Number 1

All articles in this issue are freely accessible.

Maximal quotient rings of prime group algebras
John Hannah and K. C. O’Meara.
Proc. Amer. Math. Soc. 65 (1977), 1-7
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0573039
The Turán-Kubilius inequality
P. D. T. A. Elliott.
Proc. Amer. Math. Soc. 65 (1977), 8-10
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447163
Isotone functions on partially ordered linear algebras with a multiplicative diagonal map
Taen Yu Dai and Ralph DeMarr.
Proc. Amer. Math. Soc. 65 (1977), 11-15
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485618
Groups of order $pq^{m}$ with elementary abelian Sylow $q$-subgroups
J. Alonso.
Proc. Amer. Math. Soc. 65 (1977), 16-18
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486127
Tarski semigroups
Erik Ellentuck.
Proc. Amer. Math. Soc. 65 (1977), 19-23
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0498097
Representation of semigroups as systems of compact convex sets
H. Ratschek and G. Schröder.
Proc. Amer. Math. Soc. 65 (1977), 24-28
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486260
Isomorphisms and automorphisms of universal Heffalump Lie algebras
S. Berman.
Proc. Amer. Math. Soc. 65 (1977), 29-34
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486024
Sums of powers in large finite fields
Charles Small.
Proc. Amer. Math. Soc. 65 (1977), 35-36
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0485801
The five lemma for Banach spaces
A. J. Pryde.
Proc. Amer. Math. Soc. 65 (1977), 37-43
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0450998
An extension of an operator inequality for $s$-numbers
James A. Cochran.
Proc. Amer. Math. Soc. 65 (1977), 44-46
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500260
On generic asymptotic stability of differential equations in Banach space
F. S. De Blasi and J. Myjak.
Proc. Amer. Math. Soc. 65 (1977), 47-51
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447730
On a theorem of Furstenberg and the structure of topologically ergodic measures
Lewis Pakula and Robert Sine.
Proc. Amer. Math. Soc. 65 (1977), 52-56
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0507575
On the holomorphic curvature of some intrinsic metrics
B. Wong.
Proc. Amer. Math. Soc. 65 (1977), 57-61
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0454081
On vector states and separable $C^{*}$-algebras
Joel Anderson.
Proc. Amer. Math. Soc. 65 (1977), 62-64
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448090
Bounded slope variation and generalized convexity
Frank N. Huggins.
Proc. Amer. Math. Soc. 65 (1977), 65-69
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466447
Asymptotic behavior of solutions of a fourth order nonlinear differential equation
W. E. Taylor.
Proc. Amer. Math. Soc. 65 (1977), 70-72
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445063
$H^{∞}(R)+AP$ is closed
Stephen Power.
Proc. Amer. Math. Soc. 65 (1977), 73-76
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448047
Hankel operators with discontinuous symbol
Stephen Power.
Proc. Amer. Math. Soc. 65 (1977), 77-79
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0512867
Quasisimilarity does not preserve the hyperlattice
Domingo A. Herrero.
Proc. Amer. Math. Soc. 65 (1977), 80-84
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0451004
A mapping theorem for logarithmic and integration-by-parts operators
William D. L. Appling.
Proc. Amer. Math. Soc. 65 (1977), 85-88
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0447502
Peak points, barriers and pseudoconvex boundary points
Richard F. Basener.
Proc. Amer. Math. Soc. 65 (1977), 89-92
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0466633
A disconjugacy criterion for linear scalar differential operators
James S. Muldowney.
Proc. Amer. Math. Soc. 65 (1977), 93-96
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442367
A best possible extension of the Hausdorff-Young theorem
Robert M. Young.
Proc. Amer. Math. Soc. 65 (1977), 97-98
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442572
On analyticity of local resolvents and existence of spectral subspaces
Che Kao Fong.
Proc. Amer. Math. Soc. 65 (1977), 99-102
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445307
A new characterization of barrelled spaces
Helmut Pfister.
Proc. Amer. Math. Soc. 65 (1977), 103-104
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440327
Some abstract Cauchy problems in exceptional cases
Louis R. Bragg.
Proc. Amer. Math. Soc. 65 (1977), 105-112
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0492651
A class of singular neutral-differential systems
W. J. Fitzpatrick and L. J. Grimm.
Proc. Amer. Math. Soc. 65 (1977), 113-116
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463613
Global solvability of an abstract complex
Fernando Cardoso and Jorge Hounie.
Proc. Amer. Math. Soc. 65 (1977), 117-124
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0463721
A Loewner approach to a coefficient inequality for bounded univalent functions
Duane W. De Temple and James A. Jenkins.
Proc. Amer. Math. Soc. 65 (1977), 125-126
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444932
Growth conditions and similarity orbits
P. Ghatage.
Proc. Amer. Math. Soc. 65 (1977), 127-130
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448132
A short proof of an inequality of Carleson’s
Charles W. Neville.
Proc. Amer. Math. Soc. 65 (1977), 131-132
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0444958
Decomposition of cut loci
Richard L. Bishop.
Proc. Amer. Math. Soc. 65 (1977), 133-136
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0478066
Reflexivity of topological groups
Peter Nickolas.
Proc. Amer. Math. Soc. 65 (1977), 137-141
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0486276
A topological version of $♢$
John Ginsburg.
Proc. Amer. Math. Soc. 65 (1977), 142-144
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0441737
Generic Morse-Smale diffeomorphisms have only trivial symmetries
Yoshio Togawa.
Proc. Amer. Math. Soc. 65 (1977), 145-149
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0448449
A note on monotonic ortho-bases
Thomas M. Phillips.
Proc. Amer. Math. Soc. 65 (1977), 150-154
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442898
The density character of unions
W. W. Comfort and Teklehaimanot Retta.
Proc. Amer. Math. Soc. 65 (1977), 155-158
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0445441
$𝜎$-locally finite maps
E. Michael.
Proc. Amer. Math. Soc. 65 (1977), 159-164
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442878
The Thom space periodicity of classifying spaces
Denis Sjerve.
Proc. Amer. Math. Soc. 65 (1977), 165-170
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0645381
Union of convex Hilbert cubes
J. Quinn and Raymond Y. T. Wong.
Proc. Amer. Math. Soc. 65 (1977), 171-176
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0500981
The group $C^{*}$-algebra of the de Sitter group
Robert Boyer and Robert Martin.
Proc. Amer. Math. Soc. 65 (1977), 177-184
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0473718
A combinatorial problem of Shields and Pearcy
Stephen H. Schanuel.
Proc. Amer. Math. Soc. 65 (1977), 185-186
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0439652
A simple proof about positive harmonic functions on $R^{n}$
Lung Ock Chung.
Proc. Amer. Math. Soc. 65 (1977), 187
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0440052
Erratum to: “The topological complementation theorem à la Zorn” (Proc. Amer. Math. Soc. 35 (1972), 285–286)
Paul S. Schnare.
Proc. Amer. Math. Soc. 65 (1977), 188
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0442874